# SDR ASAA2018032524041

- Difficulty date: March 25, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 44,286 hours, 13,191 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF 2 SHOWS FAILED IN BOTH ACTIVE & STANDBY FREQUENCY WINDOWS.  ACFT GROUNDED.  CYCLED POWER, OPS CHECKED NORMAL IAW AMM 23-12-41.
